Die Galoisgruppen als Gruppen von Inversionen.

W. Benz

Mathematische Annalen (1968)

  • Volume: 178, page 169-172
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Benz, W.. "Die Galoisgruppen als Gruppen von Inversionen.." Mathematische Annalen 178 (1968): 169-172. <http://eudml.org/doc/161742>.

author = {Benz, W.},
journal = {Mathematische Annalen},
keywords = {foundations of geometry},
language = {ger},
pages = {169-172},
title = {Die Galoisgruppen als Gruppen von Inversionen.},
url = {http://eudml.org/doc/161742},
volume = {178},
year = {1968},

AU - Benz, W.
TI - Die Galoisgruppen als Gruppen von Inversionen.
JO - Mathematische Annalen
PY - 1968
VL - 178
SP - 169
EP - 172
LA - ger
KW - foundations of geometry
UR - http://eudml.org/doc/161742
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.